کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
10678605 | 1012918 | 2005 | 8 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Exact analytic solutions of unsolvable classes of first and second order nonlinear ODEs (Part I: Abel's equations)
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مکانیک محاسباتی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We provide a mathematical technique leading to the construction of exact analytic solutions of the classes of Abel's nonlinear ordinary differential equations (ODEs) of the second kind, as well as of the restricted form of the Abel nonlinear ODE of the first kind.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 18, Issue 2, February 2005, Pages 155-162
Journal: Applied Mathematics Letters - Volume 18, Issue 2, February 2005, Pages 155-162
نویسندگان
Dimitrios E. Panayotounakos,